RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2003, Volume 242, Pages 123–135 (Mi tm410)  

This article is cited in 1 scientific paper (total in 1 paper)

On Prenex Fragment of Provability Logic with Quantifiers on Proofs

R. È. Yavorskii

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We consider a fragment of provability logic with quantifiers on proofs that consists of formulas with no occurrences of quantifiers in the scope of the proof predicate. By definition, a logic ql is the set of formulas that are true in the standard model of arithmetic under every interpretation based on the standard Gödel proof predicate. We describe Kripke-style semantics for the logic ql and prove the corresponding completeness theorem. For the case of injective arithmetical interpretations, the decidability is proved.

Full text: PDF file (227 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2003, 242, 112–124

Bibliographic databases:
UDC: 510.6
Received in October 2002

Citation: R. È. Yavorskii, “On Prenex Fragment of Provability Logic with Quantifiers on Proofs”, Mathematical logic and algebra, Collected papers. Dedicated to the 100th birthday of academician Petr Sergeevich Novikov, Tr. Mat. Inst. Steklova, 242, Nauka, MAIK Nauka/Inteperiodika, M., 2003, 123–135; Proc. Steklov Inst. Math., 242 (2003), 112–124

Citation in format AMSBIB
\Bibitem{Yav03}
\by R.~\`E.~Yavorskii
\paper On Prenex Fragment of Provability Logic with Quantifiers on Proofs
\inbook Mathematical logic and algebra
\bookinfo Collected papers. Dedicated to the 100th birthday of academician Petr Sergeevich Novikov
\serial Tr. Mat. Inst. Steklova
\yr 2003
\vol 242
\pages 123--135
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm410}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2054490}
\zmath{https://zbmath.org/?q=an:1079.03054}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2003
\vol 242
\pages 112--124


Linking options:
  • http://mi.mathnet.ru/eng/tm410
  • http://mi.mathnet.ru/eng/tm/v242/p123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yavorskiy R., “On Kripke-style semantics for the provability logic of Gödel's proof predicate with quantifiers on proofs”, J. Logic Comput., 15:4 (2005), 539–549  crossref  mathscinet  zmath  isi  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:302
    Full text:103
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020